# SDR SWIA200923356

- Difficulty date: December 20, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 14,372 hours, 8,998 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FORWARD ENGINE MOUNT CORRODED.  (ENG CHANGE)  REPLACED UPPER FORWARD ENGINE MOUNT ASSEMBLY.
